×

zbMATH — the first resource for mathematics

Invariant eigendistributions on a semisimple Lie algebra. (English) Zbl 0199.46401

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. Borel, Compact Clifford-Klein forms of symmetric spaces,Topology,2 (1963), 111–122. · Zbl 0116.38603 · doi:10.1016/0040-9383(63)90026-0
[2] N. Bourbaki,Groupes et algèbres de Lie, chapitre Ier:“Algèbres de Lie”, 1960, Hermann, Paris. · Zbl 0199.35203
[3] Harish-Chandra: Representations of semisimple Lie groups VI,Amer. Jour. Math.,78 (1956), 564–628. · Zbl 0072.01702 · doi:10.2307/2372674
[4] : The characters of semisimple Lie groups,Trans. Amer. Math. Soc.,83 (1956), 98–163. · Zbl 0072.01801 · doi:10.1090/S0002-9947-1956-0080875-7
[5] : Differential operators on a semisimple Lie algebra,Amer. Jour. Math.,79 (1957), 87–120. · Zbl 0072.01901 · doi:10.2307/2372387
[6] : Fourier transforms on a semisimple Lie algebra, I,Amer. Jour. Math.,79 (1957), 193–257. · Zbl 0077.25205 · doi:10.2307/2372680
[7] : Fourier transforms on a semisimple Lie algebra, II,Amer. Jour. Math.,79 (1957), 653–686. · Zbl 0079.32901 · doi:10.2307/2372569
[8] : Spherical functions on semisimple Lie groups, I,Amer. Jour. Math.,80 (1958), 241–310. · Zbl 0093.12801 · doi:10.2307/2372786
[9] : Invariant eigendistributions on semisimple Lie groups,Bull. Amer. Math. Soc.,69 (1963), 117–123. · Zbl 0115.10801 · doi:10.1090/S0002-9904-1963-10889-7
[10] : Invariant distributions on Lie algebras,Amer. Jour. Math.,86 (1964), 271–309. · Zbl 0131.33302 · doi:10.2307/2373165
[11] : Invariant differential operators and distributions on a semisimple Lie algebra,Amer. Jour. Math.,86 (1964), 534–564. · Zbl 0161.33804 · doi:10.2307/2373023
[12] : Some results on an invariant integral on a semisimple Lie algebra,Ann. of Math.,80 (1964), 551–593. · Zbl 0152.13401 · doi:10.2307/1970664
[13] H. Whitney, Elementary structure of real algebraic varieties,Ann. of Math.,66 (1957), 545–556. · Zbl 0078.13403 · doi:10.2307/1969908
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.